Existence of solutions with exponential growth for nonlinear differential-functional parabolic equations

Agnieszka Bartłomiejczyk , Henryk Leszczyński

Abstract

n/a
Author Agnieszka Bartłomiejczyk
Agnieszka Bartłomiejczyk,,
-
, Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
Journal seriesAnnales Polonici Mathematici, ISSN 0066-2216, (A 15 pkt)
Issue year2014
Vol111
No3
Pages309-326
Keywords in Englishparabolic differential-functional equations, Cauchy problem, maximal solutions
ASJC Classification2600 General Mathematics
DOIDOI:10.4064/ap111-3-7
URL http://journals.impan.pl/cgi-bin/doi?ap111-3-7
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.713; WoS Impact Factor: 2014 = 0.469 (2) - 2014=0.38 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back